# SDR UALA2011112106386

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L56, L57, L60, AND L1065 DID COME ON DURING EEL BATTERY DRAIN TEST (COMMON TO POWER SUPPLY M10817).  REPLACED M10818 BATTERY CHARGER AND OPS CHECKS NORMAL.
